# SDR R61A200800001

- Difficulty date: January 1, 2008
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000049
- Aircraft time: 5,943 hours, 4,400 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40304
- Part serial: ED0046
- Condition: Deflated
- Location: L1 Door
- Part time: 1,345 hours, 1,011 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULE MAINTENANCE CHECK, MAINTENANCE DEPLOYED L1 DOOR SLIDE.  SLIDE DEPLOYED CORRECTLY THEN DEFLATED AFTER DEPLOYMENT.  MAINTENANCE REMOVED AND REPLACED L1 DOOR SLIDE.
